AN ELEMENTARY PROOF OF THE EXISTENCE AND UNIQUENESS THEOREM FOR THE NAVIER–STOKES EQUATIONS

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • MATTINGLY, JC; SINAI, YG

Published Date

  • November 1999

Published In

Volume / Issue

  • 01 / 04

Start / End Page

  • 497 - 516

Published By

Electronic International Standard Serial Number (EISSN)

  • 1793-6683

International Standard Serial Number (ISSN)

  • 0219-1997

Digital Object Identifier (DOI)

  • 10.1142/s0219199799000183

Language

  • en